In the past few weeks, I’ve realized that at this point in my little journey I seem to get a bad day for every good day. Or maybe I should say for every good week, I will have a bad week?
October started out great for me. My workouts looked a bit like this:
- Oct 1 – Jillian’s 30-Day Shred
- Oct 3 – ride 40 min
- Oct 4 – ride 40 min
- Oct 5 – Jillian’s 30-Day Shred
- Oct 6 – ride 40 min
- Oct 9 – trail run 3.61km
- Oct 11 – ride 40 min
…and then it hit me. I don’t know if it’s a side effect of the pills I’m on.. I don’t know if it’s the crappy damp weather we’ve been having… But every day since last Wednesday, my legs have been killing me. As in strong constant painful cramping.
When I saw the allergist at the end of September, she kind of hinted to me to avoid strong pain killers like Excedrin and Aleve (the only ones I have because they’re the only things that work for me) but last Thursday night, I couldn’t take it anymore and popped one excedrin. It did the trick. I was relieved. …well until I popped my nightly dose of antihistamine and my lip decided to start with the swelling again. This morning was actually the first morning since Thursday that I haven’t had any swelling in my face upon waking up. I called the allergist’s office this morning and I was told there’s nothing they can really do since the swelling is gone now. I have been instructed to call them right away if it happens again during office hours. I am however hoping there isn’t a next time, but we shall see. As for the pain in my legs, I’ve been told it’s safe to take Tylenol.
So, where does this leave me now?
As I type this, I sit here with a constant throbbing on the front of my thighs that is anything but comfortable. I hoped to ride tonight, but the pain is actually too much to be able to ride safely. Maybe tomorrow will be better?
In the meantime, my plan for tonight is to put together my early birthday gift and give it a go to see how I feel. I won’t say what it is yet, but I will say that it is fitness-related and something that I have been wanting in hopes that it helps me shed the ‘prednisone pounds’.
I ♥ my hubby!